# SDR AALA2020062329017

- Difficulty date: June 21, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 56,958 hours, 33,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY POWER SUPPLY UNIT BATTERY FORWARD L ERROR DURING LIGHT EMERGENCY TEST. REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT BATTERY AND OPS TEST GOOD PER AMM 33-51-38.
